# SDR 95ZZZM240

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 732
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Pin
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4114 - AIRCRAFT RETURNED TO GATE AFTER FLIGHT CREW WAS UNABLE TO RETRACT LANDING GEAR.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  DAY/MX INSPECTED AIRCRAFT AND DISCOVERED MAIN LANDING GEAR EMERGENCY EXTENSION BYPASS PIN TRIPPED, RESET PIN IAW MM 32-00-00.  CONDUCTED A LANDING GEAR RETRACT TEST, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
